# SDR R61A2021081400644

- Difficulty date: July 28, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 27,587 hours, 19,793 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 17066662001
- Condition: Corroded
- Location: Frm 88 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CF3 CORROSION FOUND ON STR CLIP AT FR 88 BTWN STR 27-28 RH. REPLACED CLIP PN 170-66662-001 IAW SRM 51-41-02, 51-41-01 SEE AAR NRC# 4500937-2000-0036 FOR WORK PERFORMED. AC WAS RTS
